Dense Fog, Orange
- When
- May 8, 7:55 PM EST to May 9, 5:35 AM EST
- Where
- Orange forecast zone
- Reported by
- AWOS
- Coordinates
- 38.246, -78.013 (the zone’s center; the record gives no point)
Visibilities of a quarter mile were measured at Orange Airport.
Heavy rain occurred during the day as low pressure moved north of the Mid Atlantic. Low level moisture was in place and breaks in the cloud cover led to fog development overnight.
Every event with a place to put it; 15 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LWX wrote it up.
Heavy rain occurred during the day as low pressure moved north of the Mid Atlantic. Low level moisture was in place and breaks in the cloud cover led to fog development overnight.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at May 8, 6:08 PM EST, 1 hour 47 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 708 PM EDT WED MAY 8 2013 .SYNOPSIS... LOW PRESSURE WILL TRACK SLOWLY NORTH THROUGH THE MID-ATLANTIC TODAY BEFORE FINALLY LIFTING NORTH AND EAST THURSDAY. HIGH PRESSURE BUILDS IN FRIDAY. A COLD FRONT WILL APPROACH THE AREA INTO THE WEEKEND. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... HAVE CANCELLED THE FLOOD WATCH. ADDITIONAL RAINFALL WILL BE ON THE LIGHT TO MODERATE SIDE. HOWEVER BOTH AREAL AND RIVER FLOOD WARNINGS REMAIN IN EFFECT DUE TO FLOODING PROBLEMS FROM HEAVY RAINFALL WHICH OCCURRED EARLIER. POP/WX/QPF ADJUSTEMENTS HAVE ALSO BEEN MADE BASED ON RADAR TRENDS. PREV... SLOW-MOVING UPPER LEVEL LOW PRESSURE IS SPINNING NEAR THE VIRGINIA/WEST VIRGINIA BORDER THIS AFTERNOON BASED ON WATER VAPOR SATELLITE IMAGERY. THIS LOW IS FORECAST TO FINALLY MAKE SOME PROGRESS TOWARDS THE NORTHEAST LATE THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS WITH HEAVY RAIN AND ISOLATED THUNDERSTORMS HAVE DEVELOPED TO THE NORTH AND EAST OF THE LOW CENTER THIS AFTERNOON AND ARE ROTATING TO THE NORTH AND WEST AROUND THE LOW. THIS ACTIVITY WILL CONTINUE THROUGHOUT THE AFTERNOON HOURS. SEVERE THREAT FROM THESE STORMS HAS SHIFTED FURTHER NORTH INTO PA THIS AFTERNOON...SO MAIN THREATS FROM INDIVIDUAL SHOWER/TSTM CELLS WILL BE HEAVY RAIN...BRIEF GUSTY WINDS AND SMALL HAIL. FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF VA PIEDMONT...THE FOOTHILLS...THE BLUE RIDGE MOUNTAINS AND ACROSS THE SHENANDOAH VALLEY TO THE POTOMAC HIGHLANDS. ALTHOUGH RAINFALL AMOUNTS ARE NOT EXPECTED TO BE AS HIGH AS YESTERDAY...THE SATURATED GROUND AND STREAMS WILL HAVE A LOWER TOLERANCE FOR FLOODING THAN YESTERDAY. FLASH FLOOD GUIDANCE IS AS LOW AS A HALF INCH OVER SOME AREAS OF THE EASTERN SLOPES OF THE BLUE RIDGE. BREAKS IN CLOUD COVER OVER MUCH OF MD...NRN VA AND THE ERN WV PANHANDLE HAVE SUPPORTED TEMPS IN THE UPPER 60S TO LOW 70S EARLY THIS AFTERNOON. COOLER HIGHS IN THE UPPER 50S/LOW 60S EXPECTED OVER THE SRN TIER COUNTIES WHERE CLOUD COVER AND MORE CONSISTENT RAINFALL HAS KEPT TEMPS DOWN. SHOWERS/TSTMS EXPECTED TO DIMINISH IN COVERAGE AFTER SUNSET TONIGHT. AS THE UPPER LOW PULLS INTO PA...A WEAK SURFACE TROUGH IS EXPECTED TO DEVELOP OVER THE REGION...SO SOME ADDITIONAL LIGHT RAIN/SHOWERS IS POSSIBLE OVERNIGHT. LOWS GENERALLY IN THE UPPER 40S TO LOW 50S. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/... UPPER LOW DEPARTS INTO NEW ENGLAND THURSDAY. A WEAK SURFACE LOW WILL MOVE INTO NEW ENGLAND FROM SRN CANADA...WITH A WEAK TRAILING BOUNDARY MOVING INTO THE MID-ATLANTIC DURING THE AFTERNOON. 850 MB TEMPS ARE EXPECTED TO WARM UP BY A FEW DEGREES...AND THIS WILL AT LEAST SOMEWHAT OFFSET THE EFFECTS OF DRIER AIR TO BRING CAPE ABOVE 500 J/KG IN THE AFTERNOON. CARRYING POTENTIAL OF SHOWER/TSTM ACTIVITY AGAIN IN THE AFTERNOON AS THIS BOUNDARY APPROACHES. HIGH TEMPS IN THE MID 70S EXPECTED EAST OF THE BLUE RIDGE...POSSIBLY TOUCHING 80 OVER PORTIONS OF CENTRAL VA. LOW 70S EXPECTED IN HIGHER ELEVATIONS. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... THE SLOW-MOVING UPPER LOW CURRENTLY DRIFTING OVER THE AREA WILL LEAVE BEHIND A HUMID AIRMASS THAT WON'T LEAVE UNTIL USHERED OFFSHORE BY A MUCH COLDER/DRIER AIRMASS FROM THE NRN PLAINS ON SUNDAY. UNTIL THEN...FRI AND SAT WILL BE MORE OF THE SAME DIURNALLY-DRIVEN SHOWERS/TSTMS. TEMPS WILL ALSO BE ON THE INCREASE THESE TWO DAYS...FIRST W/ M-U70S ON FRI AND L/M80S ON SAT. PLENTY OF CLOUD COVER AND ONLY PERIODIC BREAKS DURING THE DAYTIME HRS. INSTABILITY WILL BE MARGINAL THESE TWO DAYS...BUT ENOUGH TO PRODUCE LOW-TOPPED SCATTERED SHOWERS/TSTMS...BECOMING MORE WIDESPREAD LATE AFTN/EVE THEN DISSIPATING AFTER SUNSET. A MORE PRONOUNCED SFC BOUNDARY IS EXPECTED TO APPROACH ON SAT...MOVING ACROSS THE REGION DURING THE DAYTIME HRS AND HELP DEVELOP MORE WIDESPREAD AND MORE LOCALLY INTENSE CONVECTION. MED RANGE GUIDANCE NOW IN BETTER AGREEMENT THAT A MORE POTENT LOW PRESSURE SYSTEM WILL DEVELOP OVER UPPER MIDWEST AND MOVE TOWARD THE LAKE ONTARIO REGION LATE FRI INTO SAT. THE COLD FRONT FROM THIS SYSTEM WILL HELP KICK OFF THE SOME CONVECTION ON SAT...AS THE BOUNDARY STALLS OUT OVER THE AREA. A POTENT AND COLDER UPPER LOW FROM S CNTRL CANADA WILL SWING DOWN ACROSS THE GREAT LAKES REGION LATE SAT INTO SUN. THIS FEATURE WILL PUSH COLDER/DRIER AIR DOWN ACROSS THE UPPER MIDWEST AND PUSH THE ERN SEABOARD MOIST/UNSTABLE AIRMASS ON SUN. MODELS ALSO AGREEING THAT SUN WILL BE DRIER THAN EARLIER RUNS. THIS SAME UPPER WAVE WILL DEEPEN DOWN ACROSS THE EAST COAST...ANOMALOUSLY DEEP AND COLD. THIS WILL SWING BACK SOME UNSEASONABLY COOL TEMPS AND DRY AIR DOWN ACROSS THE ENTIRE EAST COAST EARLY NEXT WEEK. AS THIS FEATURE MOVES OFF THE ATLC COAST BY EARLY TUE...A LARGE UPPER RIDGE FROM THE PLAINS WILL BEGIN TO BUILD IN OVER THE EAST...KEEPING THE AREA DRY AND STARTING A WARM-UP. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... SCATTERED SHOWERS AND ISOLATED TSTMS HAVE DEVELOPED OVER THE REGION...AND WILL PERIODICALLY IMPACT BALTIMORE/WASHINGTON TERMINALS LATE THIS AFTERNOON. TAF AMENDMENTS POSSIBLE FOR TIMING AND INTENSITY OF THIS ACTIVITY. VFR LIKELY EARLY TONIGHT AFTER SHOWERS/TSTMS DIMINISH. EARLY MORNING FOG/STRATUS WILL BE POSSIBLE. GENERALLY VFR THURSDAY...BUT SOME SHOWERS AND A FEW AFTERNOON TSTMS WILL BE POSSIBLE. TWO CONSECUTIVE DAYS OF FRONTAL BOUNDARIES CROSSING THE AREA FRI AND SAT...MEETING THE FAIRLY MOIST AND MARGINALLY UNSTABLE AIRMASS WILL HELP CREATE MORE SHOWERS AND A FEW TSTMS EACH DAYS. A SHARP COLD FRONT WILL USHER IN DRIER CONDITIONS LATE SAT INTO SUN MRNG...PUSHING THIS ACTIVITY OFF THE COAST AND BRINGING DRY AIR INTO THE AREA FOR EARLY NEXT WEEK. && .MARINE... SHOWERS/TSTMS HAVE DEVELOPED OVER THE AREA...AND WILL IMPACT THE WATERS AT TIMES LATE THIS AFTERNOON AND EVENING. LOCALLY GUSTY WINDS ARE POSSIBLE NEAR ANY STORMS. A LIGHT SOUTHERLY WIND REGIME IS EXPECTED THROUGH TONIGHT...BECOMING SW THURSDAY. A COLD FRONT WILL APPROACH THE AREA ON FRI...W/ WINDS PICKING UP NEAR SCA REGION FRI AFTN. THE BOUNDARY WILL STALL OVER THE REGION LATE FRI INTO SAT...KEEPING THE GUSTY SLY WINDS IN PLACE UNTIL ANOTHER FRONTAL BOUNDARY PUSHES THRU THE REGION EARLY SUN. PERIODIC SCA CONDITIONS POSSIBLE AGAIN SAT AND INTO EARLY SUN. BEHIND THE COLD FRONT EARLY SUN...WINDS WILL SWITCH TO NWLY BUT ONLY MARGINAL IN TERMS OF GUSTS. HIGH PRESSURE WILL AGAIN QUIET DOWN CONDITIONS INTO THE EARLY PART OF NEXT WEEK. && .TIDES/COASTAL FLOODING... TIDAL ANOMALIES HAVE DROPPED TO AROUND 1/2 FOOT ON THE TIDAL POTOMAC AND BETWEEN 1/2 AND 3/4 FOOT ON CHESAPEAKE BAY. THE LATE AFTERNOON/EVENING HIGH TIDE WILL BE THE LOWER OF THE TWO TODAY...SO NO COASTAL FLOODING IS EXPECTED. MINOR COASTAL FLOODING IS POSSIBLE ALONG THE MOST SENSITIVE AREAS OF THE WRN SHORE WITH THE HIGH TIDES THURSDAY MORNING. ON FRIDAY...FRESHWATER INUNDATION IS EXPECTED ON THE POTOMAC RIVER NEAR THE WASHINGTON DC METRO AREA AS A RESULT OF UPSTREAM RAINFALL. THIS WILL ENHANCE THE THREAT FOR MINOR COASTAL FLOODING FRIDAY. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...NONE. MD...NONE. VA...NONE. WV...NONE. MARINE...NONE. && BPP/KCS/GMS
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 644 PM EDT WED MAY 8 2013 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 091000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 644 PM EDT WED MAY 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MINOR COASTAL FLOODING IS POSSIBLE FRIDAY ON THE TIDAL POTOMAC RIVER AT WASHINGTON DC AS A RESULT OF FRESHWATER INUNDATION FROM UPSTREAM HEAVY RAINFALL THIS WEEK...IN ADDITION TO TIDAL ANOMALIES. GUSTY WINDS ON THE WATERS ON SATURDAY MAY REQUIRE A SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-091000- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 644 PM EDT WED MAY 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TONIGHT ONGOING AREAL AND RIVER FLOODING IS EXPECTED TO CONTINUE OVERNIGHT. PLEASE REFER TO FLOOD WARNINGS...WBCFLWLWX...FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY RIVER FLOODING MAY CONTINUE INTO THURSDAY. A RIVER FLOOD WATCH IS IN EFFECT FOR THE POTOMAC RIVER AT POINT OF ROCKS BEGINNING THURSDAY AFTERNOON. THUNDERSTORMS WITH DAMAGING WINDS ARE POSSIBLE FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FRIDAY. ALSO PLEASE FORWARD ANY REPORTS OF FLOODING TO THE NATIONAL WEATHER SERVICE.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
426 PM EDT WED MAY 8 2013
MDZ003-WVZ051-082100-
WASHINGTON MD-MORGAN WV-
426 PM EDT WED MAY 8 2013
...STRONG THUNDERSTORM TO AFFECT WASHINGTON AND MORGAN COUNTIES...
AT 426 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER SPRUCE PINE
HOLLOW...MOVING NORTHWEST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE HANCOCK.
HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE
AND MAY CAUSE PONDING OF WATER ON ROADWAYS.
PENNY-SIZE TO NICKEL-SIZE HAIL CAN BE EXPECTED WITH THIS STORM.
&&
LAT...LON 3963 7800 3958 7817 3972 7827 3973 7826
3973 7806
TIME...MOT...LOC 2026Z 145DEG 8KT 3964 7812
BAJSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 436 PM EDT WED MAY 8 2013 MDZ003-WVZ051-052-082100- WASHINGTON MD-MORGAN WV-BERKELEY WV- 436 PM EDT WED MAY 8 2013 ...STRONG THUNDERSTORMS TO AFFECT PORTIONS OF WASHINGTON...MORGAN AND BERKELEY COUNTIES... AT 436 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST OF NEW HOPE TO HEDGESVILLE...MOVING NORTH AT 5 MPH. LOCATIONS IMPACTED INCLUDE NEW HOPE...SPOHRS CROSSROADS...SPRUCE PINE HOLLOW AND SLEEPY CREEK. HEAVY RAIN WITH THESE STORMS WILL REDUCE VISIBILITIES TO BELOW ONE MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS. PENNY-SIZE HAIL CAN BE EXPECTED WITH THESE STORMS. && LAT...LON 3951 7797 3950 7817 3972 7824 3972 7795 TIME...MOT...LOC 2036Z 180DEG 5KT 3956 7813 3956 7801 BAJ
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 512 PM EDT WED MAY 8 2013 MDZ004-005-009-010-082145- FREDERICK MD-MONTGOMERY MD-CARROLL MD-HOWARD MD- 512 PM EDT WED MAY 8 2013 ...STRONG THUNDERSTORMS TO AFFECT PORTIONS OF FREDERICK MARYLAND...MONTGOMERY...CARROLL AND HOWARD COUNTIES... AT 513 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM ROXBURY MILLS TO 2 MILES SOUTH OF BOYDS...MOVING NORTH AT 15 MPH. LOCATIONS IMPACTED INCLUDE DAMASCUS...GREEN VALLEY...MOUNT AIRY AND NEW MARKET. HEAVY RAIN WITH THESE STORMS WILL REDUCE VISIBILITIES TO BELOW ONE MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3925 7697 3907 7732 3936 7741 3952 7699 TIME...MOT...LOC 2113Z 178DEG 15KT 3929 7707 3917 7730 BAJ
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
521 PM EDT WED MAY 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM HAIL 3 NW POTOMAC 39.06N 77.24W
05/08/2013 E0.75 INCH MONTGOMERY MD PUBLIC
&&
EVENT NUMBER LWX1300155
JACKSONPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
529 PM EDT WED MAY 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 1 NW ROCKVILLE 39.09N 77.17W
05/08/2013 E0.75 INCH MONTGOMERY MD TRAINED SPOTTER
&&
EVENT NUMBER LWX1300156
MEADOWSPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
544 PM EDT WED MAY 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 2 WNW POTOMAC 39.03N 77.24W
05/08/2013 E1.00 INCH MONTGOMERY MD PUBLIC
&&
EVENT NUMBER LWX1300157
JACKSONThe national radar mosaic for the moment the first event began.
17 dense fog. Local standard time, as filed.
Visibilities of a quarter mile were measured at Orange Airport.
Visibilities of a quarter mile were estimated at Orange Airport.
Visibilities of a quarter mile were measured at Shenandoah Airport.
Visibilities of a quarter mile were measured at Shenandoah Airport.
Visibilities of a quarter mile were measured at Luray Airport.
Visibilities of a quarter mile were estimated at Luray Airport.
Visibilities of a quarter mile were estimated at Luray Airport.
Visibilities of a quarter mile were measured at Warrenton Airport.
Visibilities of a quarter mile were measured at Charlottesville Airport.
Visibilities of a quarter mile were estimated at Charlottesville Airport.
Visibilities of a quarter mile were estimated at Charlottesville Airport.
Visibilities of a quarter mile were measured at Culpeper Airport.
Visibilities of a quarter mile were estimated at Culpeper Airport.
Visibilities of a quarter mile were measured at Stafford Airport.
Visibilities of a quarter mile were estimated at Dulles International Airport.
Visibilities of a quarter mile were measured at Dulles International Airport.
Visibilities of a quarter mile were measured at Manassas Airport.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Virginia in 2013Every state in 2013This day in weather historyWarnings in Virginia, May 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 456125, 456126, 456117, 456118, 456119, 456120, 456121, 456131, 456122, 456123, 456124, 456127, 456128, 456130, 456132, 456133, 456129.